# SDR HEEA079488

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,385 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324459
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE HAS CORROSION BEYOND LIMITS. SCRAPPED.
